# SDR SWAA2024060682896

- Difficulty date: May 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT 2024-317742<[01] REPLACED FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-20-01-0G-0 AND DWG 453A2610 SHEET 38 REV C.;[02] CORRECTED STEP 1. REPLACED FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-20-01-0G-0 AND DWG 453A2610 SHEET 38 REV C. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2. REPLACED FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 453A2610 SHEET 38 REV C. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 1 AND 2. REPLACED FLOOR PANEL 140EF AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 453A2610 SHEET 38 REV C. SEE INDIVIDUAL SIGN OFF BELOW
